Jump to content
Important Survey - Please Participate ×

Can opioids cause wave?


[Be...]

Recommended Posts

I've only taken one 5/325 Percocet, over two nights (1/2 pill each night).  And now I'm restless, tinnitus, nasty headache, back and joint pain, muscle pain, bladder spasms are worse.
Link to comment
Share on other sites

When I was in acute the sunshine would bring on a wave so I'm sure it's possible for percocet to screw something up

 

It will probably be short-lived tho. Benzo withdrawal could make you hypersensitive to opiates

Link to comment
Share on other sites

Yes, I was given hydrocodone for some dental work, I was actually on opiates and Xanax before quitting. It did not help my pain and it made me feel terrible. It def made me feel hyped up and uncomfortable. I would not have even taken but I really needed it the surgery was very painful. I noticed I was very much effected by it in the bad way. I hope I don't need it anymore.
Link to comment
Share on other sites

I took Vicodin a few weeks ago and it made me feel terrible. I was nervous for hours. I think benzo withdrawal makes us sensitive to their effects.
Link to comment
Share on other sites

I would think so, I'm on Subutex (a partial Opioid agonist) for my Codeine addiction and I am pretty sure that it's certainly NOT doing my Benzo WD sxs any good. I don't know if I'm right but I think it's making my dizziness worse, my buzzing/vibrating seems to amp up after I take it too. I often wonder if because I take it in the morning (otherwise it only further messes with me at night), that it's actually contributing some to my horrible morning sxs.

 

Unless it's 100% needed, I would try to avoid any medication like this during Benzo WD as it certainly messes with your CNS.

Link to comment
Share on other sites

Absolutely, same mechanism as a benzo on the GABA, don't take if possible, it will confuse the healing process

 

This is the first I hear of it affecting GABA.  Can you provide a source for this statement please?

 

That aside, like others have said, I've found I've now become very, very sensitive to all other meds.  The benzos certainly do quite a number on our nervous systems.

Link to comment
Share on other sites

Thinking back... this may well b why i became so unstable and sick towards the end of my oxycontin taper... from over 400mg/d oxy to 100 mg/d, before a rapid hospital detox... and i wasnt taking much valium at that point... I was so up n down, and think valium increased the opiate effects ten fold for several hours at a time... i started to feel "high" for the first time ever, then would just crash... but its hard to remember, that part of my recovery was/is just a haze... im thinking that what can work in one direction, isnt so great in the other direction... as always, more medical studies need to be done in controlled environs... imho
Link to comment
Share on other sites

×
×
  • Create New...